Rayleigh problem in slip flow with transverse magnetic field

Nath, G. (1970) Rayleigh problem in slip flow with transverse magnetic field Applied Scientific Research, 23 (1). pp. 315-323. ISSN 0003-6994

Full text not available from this repository.

Official URL: http://www.springerlink.com/content/k06622n1483352...

Related URL: http://dx.doi.org/10.1007/BF00413207


An analytical continuum solution of the Rayleigh problem in slip flow with applied magnetic field is obtained using a modified initial condition and slip boundary conditions. The results are uniformly valid for all times and show that the velocity slip and the local skin friction coefficient remain almost unaffected by the imposition of the magnetic field for small times. They increase however with the magnetic field for large times. The present results reduce to the corresponding results of the hydrodynamic case when there is no magnetic field.

Item Type:Article
Source:Copyright of this article belongs to Springer.
ID Code:37517
Deposited On:18 Apr 2011 12:00
Last Modified:18 Apr 2011 12:00

Repository Staff Only: item control page